# SDR DALA2023080206259

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 96,669 hours, 43,935 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0665 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 2L SLIDE LIGHT WILL NOT ILLUMINATE WHEN DOOR SLIDE IS ENGAGED. CORRECTIVE ACTION: 02L SLIDE LIGHT OPS NORMAL. CKS GOOD (2894337)
